Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

15 years on Kadian

I had 2 back surg in 85 n been on every pain pill made. In 95 the Dr. put me on 500 mg. of Kadian. In the last 5 years i lowered the med to 100 mg. Now that i retired i want to get off them. I have not felt good in 10 years. I use to fish but donot want to anymore. I dont even want to talk to anyone. What happen to me ? If i feel like this now -whats going to happen to me when i get off these pills?
advertisement

Comments

  • You need to talk to your doctor to remove you from them in safe manner. Often times they may need to use another drug, or prescribe the lower doses to detox your body from them. This is not something you want to do yourself, if you have been on them 15 years. Your doctor will understand why you want off them. If you get off them and the pain is still to strong, perhaps something else will work now. Keep in mind the body chemicals have changed over time, so possible there is something else will help or something new that has come out. But I would do this under a doctor. Good luck.
  • Just wanted to tell you painmdd that you are not alone in what life can be like. I am in the same boat but, have felt better other times, you might want to talk to your dr about how you are feeling and explain it.I have been on 180 mg of methadone now for 6 years and at times I have felt better.Recently my dr added lidoderm 5% daily which has helped. Good Luck and let us know what happens.
Sign In or Register to comment.